# SDR SWAA2019110438580

- Difficulty date: October 18, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 40,262 hours, 24,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY AND LAV FLOOR STRUCTURE WEB INTERCOSTAL CRACKED BETWEEN BS. 312 TO BS. 328, RBL 32.         / R&R WEB-INTERCOSTAL IAW SRM AND DWG.
